# SDR SWIA200718993

- Difficulty date: December 19, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 9,249 hours, 7,992 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5808 - RIGHT PACK IS CAUSING SMOKE IN THE CABIN.  REPLACED OIL COALESCER BAG IAW CRJ 200 MM 21-51-13.  RAN RIGHT PACK WITH NO DISCREPENCIES NOTED.
